# SDR SWIA202163746

- Difficulty date: October 17, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: MS178266
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLIGHT SPOILER AND SPOILERON ACTUATORS LOWER MOUNT BOLT NUTS AND WASHERS ARE CORRODED      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RH FLIGHT SPOILER AND SPOILERON OB + IB ACTUATOR LOWER MOUNT BOLT NUTS AND WASHERS IAW CRJ-200 AMM 27-62-01-000/400-801. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
